RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 73, Issue 2  


Continuation of Functions Representable via Infinitely Multiple Exponentials with Alternating Exponents
G. A. Ambartsumian, A. V. Burobin
163
Boundary Interpolation Problem in the Classes of Generalized Nevanlinna Matrix Functions
A. A. Amirshadyan
173
Joint Approximations of Distributions in Banach Spaces
A. M. Voroncov
179
Comparison of Sampling Schemes with and without Replacement
G. I. Ivchenko
195
On the Similarity between Volterra Operators and Transformation Operators for Integro-Differential Operators of Fractional Order
M. Yu. Ignat'ev
206
On the Unique Solvability of an Inverse Problem for Parabolic Equations under a Final Overdetermination Condition
V. L. Kamynin
217
Omega Theorems for Zeta Sums
A. A. Karatsuba
228
Homology of Nilpotent Subalgebras of the Lie Superalgebra $K(1,1)$. 3
Yu. Yu. Kochetkov
234
The Maximum Principle for Parabolic Inequalities on Stratified Sets
V. V. Kulyaba, O. M. Penkin
244
Maxima of Subexponential Shot-Noise Fields with Finite Radius of Influence
A. V. Lebedev
258
Yet Another Class of Namioka Spaces
V. I. Rybakov
263
Commutative Moufang Loops with Finite Conjugacy Classes of Subloops
N. I. Sandu
269
On Birational Transformations of Hilbert Schemes of an Algebraic Surface
A. S. Tikhomirov
281
On the Brouwer Dimension of Compact Spaces
V. V. Fedorchuk
295
Tauberian Theorem for the Stieltjes Transform
A. L. Yakymiv
305

Brief Communications
Mixed Problem for Singular Quasilinear Hyperbolic Systems with a Single Spatial Variable
D. S. Lapin, A. M. Filimonov
315
Constructing Solutions of an Ill-Posed Nonlinear Singularly Perturbed Problem for an Equation of Elliptic Type
M. M. Khapaev
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019